# SDR USAA20090831SB144

- Difficulty date: August 28, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ballscrew
- Part number: 5702224
- Part serial: 3H0905R
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

CLT - ON APPROACH TO CLT, WHEN FLAP HANDLE WAS MOVED FROM 5 TO 25, THE FLAPS STOPPED MOVING.  LEFT FLAP POINTER INDICATED 10 AND RIGHT FLAP POINTER INDICATED 5.  CREW REPORTED A RIGHT ROLL TENDENCY.  WHILE PERFORMING GO-AROUND, THE FIRST OFFICER MOVED THE FLAP HANDLE TO 15 AND A SHORT TIME LATER THE FLAPS MOVED TO 15.  THE FLAPS SHOULD HAVE BEEN LOCKED OUT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE COULD NOT DUPLICATE PROBLEM.  ACCOMPLISHED CARD 03T30927001, LEFT AND RIGHT LUBE OF T/E FLAP TRANSMISSION/JACKSCREW BALL NUT RESERVOIRS.  REPLACED NR 8 T/E FLAP BALL SCREW ASSEMBLY IN ASSOCIATION WITH MM 27-51-73.  RAN FLAPS NUMEROUS TIMES.  NO FAULTS NOTED.
